# SDR A6WA0000003

- Difficulty date: January 1, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON TO WING LINK CHAFED, TOP END OUTBOARD SIDE.  BLENDED AND POLISHED ABOVE CHAFFED AREA IN PYLON TO WING OUTBOARD LINK, AREA DETAILED VISUAL AND NDT.  NO DEFECTS NOTED.  BLENDED AREA ON PANEL 454BL THAT WAS RUBBING ON LINK, REF BARA/AVR/1211/99.  (M)
